American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F67) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[2] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Ginzburg, Dihua Jiang and Stephen Rallis. On the nonvanishing of the central value of the Rankin-Selberg $L$-functions. J. Amer. Math. Soc. 17 (2004) 679-722. MR 2053953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Harris. $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms . J. Amer. Math. Soc. 6 (1993) 637-719. MR 1186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1